MathSciNet Relay Station
MathSciNet bibliographic data
MR2513534 32H35
D'Angelo, John P.; Lebl, Jiří On the complexity of proper holomorphic mappings between balls. Complex Var. Elliptic Equ. 54 (2009), no. 3-4, 187–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement